# SDR SIMA20150529010

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 29,862 hours, 21,372 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, WHEN USING THE SPOILER LEVER, THE INBD FLIGHT SPOILER & INBD SPOILERONS CAUTION MSG APPEARED.  PERFORMED SPOST TEST IAW AMM 27-60-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
